Irreducible disjunctive normal forms for certain classes of truth functions
Doklady Akademii Nauk, Tome 142 (1962) no. 2, pp. 263-265
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1962_142_2_a0,
author = {Yu. L. Vasil'ev},
title = {Irreducible disjunctive normal forms for certain classes of truth functions},
journal = {Doklady Akademii Nauk},
pages = {263--265},
year = {1962},
volume = {142},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1962_142_2_a0/}
}
Yu. L. Vasil'ev. Irreducible disjunctive normal forms for certain classes of truth functions. Doklady Akademii Nauk, Tome 142 (1962) no. 2, pp. 263-265. http://geodesic.mathdoc.fr/item/DAN_1962_142_2_a0/